MathSciNet Relay Station
MathSciNet bibliographic data
MR1008103 14L32 (22E45 22E46 32C40 32C42 33A30 58G07)
Gel′fand, I. M.; Zelevinskiĭ, A. V.; Kapranov, M. M. Projective-dual varieties and hyperdeterminants. (Russian) ; translated from Dokl. Akad. Nauk SSSR 305 (1989), no. 6, 1294--1298 Soviet Math. Dokl. 39 (1989), no. 2, 385–389
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement